Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Construction of solutions and propagation of errors in nonlinear problems


Author: H. D. Block
Journal: Proc. Amer. Math. Soc. 4 (1953), 715-722
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056836-3
MathSciNet review: 0056836
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056836-3
Article copyright: © Copyright 1953 American Mathematical Society